{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T15:23:12Z","timestamp":1787844192993,"version":"build-2784847793"},"reference-count":9,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"3","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2012,5]]},"abstract":"<jats:sec>\n                    <jats:title\/>\n                    <jats:p>Identification and management of drug-induced movement disorders is a clinical challenge, more so when the clinical presentation is atypical. A young male with acute mania was under treatment with sodium valproate and risperidone. He developed tremors of right hand and neck. These were present at rest and exacerbated by mental activity, when under observation and during voluntarily initiated activity. There were no associated extra pyramidal symptoms or cerebellar signs. Investigations for other common causes of tremors did not reveal any evidence except for low value of serum vitamin B12 levels. The tremors persisted after the withdrawal of valproate, but resolved following the withdrawal of risperidone. It is a common dictum that drug-induced tremors are bilateral. This may not be true always as we found out in our case. These movements were probably induced by risperidone. This atypical presentation could be due to concurrent use of valproate and low serum vitamin B12 levels.<\/jats:p>\n                  <\/jats:sec>","DOI":"10.4103\/0253-7613.96355","type":"journal-article","created":{"date-parts":[[2012,5,17]],"date-time":"2012-05-17T14:28:31Z","timestamp":1337264911000},"page":"421-422","update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":0,"title":["Unilateral tremor induced by risperidone in a patient with acute mania"],"prefix":"10.4103","volume":"44","author":[{"given":"Shivanand","family":"Kattimani","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Sushanta Kumar","family":"Padhy","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Indukumar","family":"Annamalai","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","reference":[{"key":"R1-30-20260529","first-page":"510","article-title":"Tremor disorders: Diagnosis and management","volume":"162","author":"Anouti","year":"1995","journal-title":"West J Med"},{"key":"R2-30-20260529","doi-asserted-by":"crossref","first-page":"i3","DOI":"10.1136\/jnnp.72.suppl_1.i3","article-title":"The management of tremor","volume":"72","author":"Bain","year":"2002","journal-title":"J Neurol Neurosurg Psychiatry"},{"key":"R3-30-20260529","doi-asserted-by":"crossref","first-page":"1428","DOI":"10.1136\/bmj.281.6252.1428-b","article-title":"Suppression of \u201crubral\u201d tremor with levodopa","volume":"281","author":"Yuill","year":"1980","journal-title":"Br Med J"},{"key":"R4-30-20260529","doi-asserted-by":"crossref","first-page":"281","DOI":"10.1002\/mds.870070315","article-title":"Rubral tremor induced by a neuroleptic drug","volume":"7","author":"Friedman","year":"1992","journal-title":"Mov Disord"},{"key":"R5-30-20260529","doi-asserted-by":"crossref","first-page":"629","DOI":"10.1080\/15622970801958349","article-title":"Unilateral rubral tremor following treatment with risperidone","volume":"10","author":"Shen","year":"2009","journal-title":"World J Biol Psychiatry"},{"key":"R6-30-20260529","doi-asserted-by":"crossref","first-page":"239","DOI":"10.1038\/clpt.1981.154","article-title":"A method for estimating the probability of adverse drug reactions","volume":"30","author":"Naranjo","year":"1981","journal-title":"Clin Pharmacol Ther"},{"key":"R7-30-20260529","doi-asserted-by":"crossref","first-page":"55","DOI":"10.1016\/S1353-8020(03)00065-8","article-title":"Involuntary movements associated with vitamin B12 deficiency","volume":"10","author":"Celik","year":"2003","journal-title":"Parkinsonism Relat Disord"},{"key":"R8-30-20260529","doi-asserted-by":"crossref","first-page":"16","DOI":"10.1186\/1471-244X-9-16","article-title":"Bipolar disorder and dopamine dysfunction: an indirect approach focusing on tardive movement syndromes in a naturalistic setting","volume":"9","author":"Van Rossum","year":"2009","journal-title":"BMC Psychiatry"},{"key":"R9-30-20260529","doi-asserted-by":"crossref","first-page":"e30937","DOI":"10.1371\/journal.pone.0030937","article-title":"Cigarette smoking in male patients with chronic schizophrenia in a chinese population: prevalence and relationship to clinical phenotypes","volume":"7","author":"Zhang","year":"2012","journal-title":"PLoS ONE"}],"container-title":["Indian Journal of Pharmacology"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/01363791-201244030-00030","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T15:13:44Z","timestamp":1787843624000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/01363791-201244030-00030"}},"subtitle":["Vitamin B12 deficiency as possible mediating factor"],"short-title":[],"issued":{"date-parts":[[2012,5]]},"references-count":9,"journal-issue":{"issue":"3","published-print":{"date-parts":[[2012]]}},"URL":"https:\/\/doi.org\/10.4103\/0253-7613.96355","relation":{},"ISSN":["0253-7613"],"issn-type":[{"value":"0253-7613","type":"print"}],"subject":[],"published":{"date-parts":[[2012,5]]}}}